# SDR DALA1036095519

- Difficulty date: December 20, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1440-1480 S30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPARTMENT BETWEEN STA 1440 TO 1480 SEVERAL AREAS AROUND RIVETS STR 30 CORRODED.  REMOVED SPLICE AND FASTENERS IAW SRM 51-40-02 TO BLENDED AREA ON STR 30, STA 1440 TO 1480 MATERIAL LOSS .003 REMAINING THICKNESS .097" WITH IN LIMITS IAW SRM 53-00-03 FIG 101, DETAIL II.  BLENDED SPLICE ORIGINAL THICKNESS .105 MATERIAL LOSS .045" REMAINING THICKNESS .060" OUT OF LIMITS IAW SRM 53-00-03, FIG 101, DETAIL II, LOCATED AND DRILLED NEW SPLICE IAW SRM 51-40-05 WHICH WAS FABRICATED IAW DWG 146N3820 FROM 7075-0 .100B BATCH 0001679661 HEAT TREATED TO T6 ON TRAVELER T10/863023, TREATED AND PRIMED IAW SRM 51-20-02, INSTALLED SPLICE IAW SRM 51-40-02,  APPLIED TOP COAT IAW AMM 51-21-10.
